Open Access
Translator Disclaimer
2015 Recent developments of the conditional stability of the homomorphism equation
Janusz Brzdęk, Włodzimierz Fechner, Mohammad Sal Moslehian, Justyna Sikorska
Banach J. Math. Anal. 9(3): 278-326 (2015). DOI: 10.15352/bjma/09-3-20

Abstract

The issue of Ulam's type stability of an equation is understood in the following way: when a mapping which satisfies the equation approximately (in some sense), it is "close" to a solution of it. In this expository paper, we present a survey and a discussion of selected recent results concerning such stability of the equations of homomorphisms, focussing especially on some conditional versions of them.

Citation

Download Citation

Janusz Brzdęk. Włodzimierz Fechner. Mohammad Sal Moslehian. Justyna Sikorska. "Recent developments of the conditional stability of the homomorphism equation." Banach J. Math. Anal. 9 (3) 278 - 326, 2015. https://doi.org/10.15352/bjma/09-3-20

Information

Published: 2015
First available in Project Euclid: 19 December 2014

zbMATH: 1312.39031
MathSciNet: MR3296140
Digital Object Identifier: 10.15352/bjma/09-3-20

Subjects:
Primary: 46H99
Secondary: 39B52‎ , 39B55 , 39B82

Keywords: fixed point method , Hyers' sequence , ‎Hyers--Ulam--Rassias stability , invariant mean method , orthogonal) Cauchy equation , orthogonality , restricted domain , sandwich technique

Rights: Copyright © 2015 Tusi Mathematical Research Group

JOURNAL ARTICLE
49 PAGES


SHARE
Vol.9 • No. 3 • 2015
Back to Top